MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 3 MM, 30°, WIDEANGLE, AUTOCLAVABLE; A4674A

OLYMPUS WINTER & IBE GMBH TELESCOPE, 3 MM, 30°, WIDEANGLE, AUTOCLAVABLE; A4674A
Model Number A4674A
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: caused by a component failure of the lens and the insertion tube and the eyepiece.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the rigid endoscope telescope exhibited eyepiece section scratched and lens of the distal end scorched discoloration.There was no patient involvement.

Brand Name
TELESCOPE, 3 MM, 30°, WIDEANGLE, AUTOCLAVABLE
Common Device Name
A4674A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23818742
Report Number9610773-2025-08268
Device Sequence Number15977096
Product Code GCP
UDI-Device Identifier04042761006361
UDI-Public04042761006361
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K904939
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/17/2026
Device Model NumberA4674A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown